# SDR IPXA2021040367707

- Difficulty date: March 9, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 23,111 hours, 14,324 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5307007120600
- Part serial: NA
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300MDC FLOOR SEAT TRACK REPAIR SECTION BETWEEN FR79 AND FR 80 AT Y450 HAS CORROISION MEASURING 1.556 LONG AND .832 WIDE AND .065 DEEP JUST FWD OF THE CROWN SECTION IN FLANGE AREA WITH A 1.18 CRACK RUNNING DOWN THE LOWEST POINT OF DEPTH RECESSREPAIR SEAT TRACK IAW A300 SRN 53-10-16 FIG 201
